# SDR DALA2021051002631

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 67,555 hours, 8,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 ERA #572134-14 HAS BEEN ISSUED FOR ELONGATED HOLE IN THE L1 DOOR CUT OUT LOWER AFT CORNER ANGLE FITTING. SECTION 1 IS A TIME LIMITED REPAIR. CORRECTIVE ACTION: INSTALLED SCUFF PLATE LOC IN THE L1 DOOR CUT OUT LOWER AFT CORNER ANGLE FITTING AS PER AMM 53-15, SRM A330 51-42 AND ER/A #572134-14, PRI REV 0, REV.ORIGINAL, REV.A, SECTION III AND NO DEFECT NOTICE ON REPAIR INSPECTED. FINAL REPAIR ALL BODY STABLISHED ON SECTION II JOB COMPLETE. (1803491)
